ITEM METADATA RECORD
Title: Conditions for correctness of anisotropic diffusion equations in filtering theory
Authors: Pauwels, EJ ×
Tsurkov, VI
Van Gool, Luc #
Issue Date: May-1997
Publisher: Maik nauka/interperiodica
Series Title: Journal of computer and systems sciences international vol:36 issue:3 pages:430-432
Abstract: A sufficient condition is obtained when the initial boundary value problem for a nonlinear diffusion equation is correct.
URI: 
ISSN: 1064-2307
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - PSI, Processing Speech and Images
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science